Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Loading Online Doctors....
Showing results for :

Do lemons affect blood pressure medicines

Premium Questions
 

Suggest medicines for blood pressure

Can I get my blood pressure meds renewed here? ( Lisinopril & Bisolol) ...
 

Suggest treatment for high blood pressure

Effexor affect blood pressure? ...Hi. I have high blood pressure , and I also take Effexor for anxiety . I am taking my Atenanol (sp ...
 

Is high blood pressure curable?

I am suffering from high blood pressure for last four months and taking medicine one tab. on daily basis prescribed by a doctor. At present blood pressure is 136/80. Is it curable ? How much time ...
 

Suggest remedies for high blood pressure

what is the best BP medicine with the least amount of side effects? Lisinopril made me cough , cozar made me very dry and swelled my mucous membranes and now Norvasc , causes extreme fatigue ...
 

Suggest treatment for low blood pressure

My Mom aged 48 yrs is suffering from low blood pressure from last 2 days. we have BP meter at home and it is showing 100/74.Please suggest diet and medicine and also what she should not eat. ...
Public Forum Discussions
 

Does sodium intake affect blood pressure?

I have elevated blood pressure. With the cobination of religiously following the DASH diet, increased physical activity, and medicine from my doctor, my blood pressure has dropped fairly dramatically ...
 

What is the best medicine to control blood pressure?

to the 5 mg due to lightheadedness and headache. I read online that multivitamins may affect it, and did experience light-headedness on Amlodipine 10mg after drinking Low Sodium V8. What other high blood pressure ...
 

Suggest treatment for high blood pressure

,,,should I continue to take medicine or do some yoga,meditation and can control ,,please suggest best medicine so that it should not affect my life ,,,since taking BP I am finding that myheart is beating very ...
 

What are side affects of high blood pressure medicine?

and what are the best ones that give u the least side affects????????? mine is 155/70 ...
 

Why do I have a fluctuating blood pressure?

Why do I have a bouncing blood pressure, prefer not to take any blood pressure medicine since I am very sensitive to certain kind of madicine, and never know when it affect my head, I loose my memory ...
 

How long should blood pressure medication be taken?

affect of this medicine ...I am having BP 135 / 98 at an average without medicine. Till the time I am doing exercise its Ok ...
 

Could Valium and Cetirizine be the cause for elevated blood pressure?

consulted my family doctor. he prescribed the following medicines , my doctor xrayed my head and said , i was affected by sinus trouble. 1. valium 2 2. cepodem az 3. dolo 4. cetrizine 5. ranto. 6. zelac b after taking ...
 

Taking medicine for blood pressure

I M 65 TAKING BLOOD PRESSURE MEDS EVERY MORNING. AT 2:00 HAD 2 DRINKS HAD 1 MORE AT 3:00. I ATE ... PRESSURE ACROSS FOREHEAD . TOOK MY BLOOD PRESSURE AT 5:30 READING WAS HIGH 166/110. CHANGED BATTERIES SO ...
 

Blood Pressure Medicine not Working ?

t figure out why these medicines are not working to lower my blood pressure and the Norvasc didn t work ... and Augmentin 875 (temporary for ear infection). I was just taken off Norvasc 5 mg. My blood pressure is still ...
 

Need medicine for blood pressure

hello dr i have a bp of 180/120. i was taking aten 25 from 2006-2009. i then had nautrilix sr for one yr from 2009. then again i started taking aten 25. now my bp is like that. what tab i should take. my lipid profile shows normal range. i dont...
Mobile Questions and Answers
 
medicine for low blood pressure
drink lots of fluids. Increase salt in your diet
 
Does taking phentermine 37.5 mg tablets for dieting affect my glaucoma If so WHY??
this could possibly increase blood pressure
 
I take blood pressure pills
Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he will use alternate medicine for your High BP. Reply with thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor